# SDR QXEA2020040600175

- Difficulty date: April 1, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 6,622 hours, 3,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17068347903
- Condition: Failed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE, WOULD NOT OPEN AT GATE.  DOOR WILL NOT DISARM. REMOVED FROM SERVICE. REMOVED DOOR SLIDE AND FERRIED AIRCRAFT FOR REPAIRS. REPLACED GIRT BAR SPRING PLATES AND DOUBLERS. REF W/O 297581, TC E175-25-65-01-400-801 FOR INSTALLATION OF EVAC SLIDE ASSY. DOOR NO LONGER DIFFICULT TO OPEN OR CLOSE AND ARMS AND DISARMS NORMALLY. RETURNED TO SERVICE.
